# SDR COOSDR010079

- Difficulty date: August 20, 2001
- Submitted: August 20, 2001
- Operation: Air carrier
- Aircraft: N767TW
- Make and model: Boeing 737230
- Aircraft serial: 20258
- Engine: Pwa JT8D17
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546435236
- Part serial: 333
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD AFT FLAP PN 65-46435-236, SN 333, UPPER SKIN DELAMINATED.
